# SDR DL73S040785

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 46,158 hours, 35,494 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 654540247
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR STIFFENER FOUND CRACKED AT RBL 6.15.  REPAIRED IAW ERA 092296-14.
